Parametric copula adjusted for non- and semi-parametric regression

Yue Zhao, Irène Gijbels, Ingrid Van Keilegom

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)754-780
Number of pages27
JournalAnnals of Statistics
Issue number2
Publication statusPublished - 1 Apr 2022

Bibliographical note

© 2022 Institute of Mathematical Statistics. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Cite this